# SDR UIEA2016072000601

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,692 hours, 16,854 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER FAIL SYSTEM 1, WEATHER RADAR, CHECKED NR 1 WEATHER RADAR SYS IAW AMM 34-43-00, NO DEFECTS NOTED AT THIS TIME.  NO IN FLT FAULTS.
